# SDR FDEA201708252355

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 23,430 hours, 3,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND LT FWD EMER EXIT SIGN LED HALF OUT.  REMOVED AND REPLACED LT FWD EMER EXIT SIGN PN  702409-101 IAW AMM 323-51-01-2, OPS CHECK GOOD. A/C OK FOR SERVICE.
